Couldn't find what you looking for?

TRY OUR SEARCH!

I was on oxys and percs for about 2 years. I went and got on suboxones and did great on them - from the get, no withdrawals, no cravings....about 6 months in - when I was down to 3 quarters of a 8 mg suboxone a day, I decided to have alittle fun and go off them for a day or two and take some oxys....well I did this a few times over and over and got back on the suboxones without any problems. Then a few months later, I ended up taking a lot of oxys for several days in a row and then going back on the subs again....for a day or two and then did another 3 days stunt with the oxys. I waited 12 hours after my last oxy, took my suboxone and here I am 2 days later, still having withdrawal symptoms. It is not full withdrawal mind you - just the sweats, the wierd smells/tastes and the runny nose - but it is still here two days later. Is this going to go away soon? Why am I still having the withdrawal? I am taking the 3 8mg pills a day that I was perscribed. I know I messed up by taking the oxys, but this is ridiculous. Anybody else have this problem?

Loading...

I'm a little baffled myself as to what you're going through. You are on a program for rehab though, correct? Is there someone in the program you can talk to about the symptoms? I know the nature of the program might make it hard for you to approach someone but I just wanted to know if you could. Let me know how that goes if you can, okay?
Reply

Loading...